Basit öğe kaydını göster

dc.contributor.authorTamilselvi, A.en_US
dc.contributor.authorPonni, M.en_US
dc.date.accessioned2023-04-07T08:01:49Z
dc.date.available2023-04-07T08:01:49Z
dc.date.issued2023-04
dc.identifier.citationTamilselvi, A. & Ponni, M. (2023). Middle graph of semiring valued graphs. TWMS Journal of Applied and Engineering Mathematics, 13(2), 765-772.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/5500
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/119-vol13no2/1007
dc.description.abstractIn this paper, we define middle graph of semiring valued graph M(G^S) and study the regularity of M(G^S) where G^S is the semiring valued graph (or simply Svalued graph).en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectMiddle graphen_US
dc.subjectS-valued graphen_US
dc.subjectRegularityen_US
dc.titleMiddle graph of semiring valued graphsen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume13
dc.identifier.issue2
dc.identifier.startpage765
dc.identifier.endpage772
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US
dc.indekslendigikaynakEmerging Sources Citation Index (ESCI)en_US
dc.indekslendigikaynakScopusen_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster

info:eu-repo/semantics/openAccess
Aksi belirtilmediği sürece bu öğenin lisansı: info:eu-repo/semantics/openAccess